I've come across this too many times not to ask. Is it true that if you take 2 Tagamet HB200 pills, it will help lenghten the time methadone stays in you so your not so sick in the a.m. when detoxing? It is suppose to slow the metabolism of the liver, keeping methadone in your system longer, not stronger.
Thanks for the link, but I already know what it is used for. The HB stands for heart burn, and they lower the pH in your stomach which is suppose to not metabolize the methadone. I haven't done it because I also read that, because the methadone isn't working it's way out of you as fast as it's suppose to, you have more than your usual dose in you.
I was just wondering if I took this, would it help me feel better in the evening and a.m., which are the worst times for me. I'm detoxing off of 38mg, just dropped 2mg yesterday and can feel it. And no, it's not in my head. I actually told myself that I wasn't going to notice it because it's been a while since I've dropped any. My guess is I've worked too hard for the last few days then detoxed. It's been awful up here in the northeast. 94 degrees with 55-65% humidity. Sometimes more.
I imagine is miserable hot up there... I grew up in the Albany/Lake George region..Temps like whats been up there recently is way out of bounds for normal.
I'm not real familar with the mechanics of methadone, but if the Tagamet works by slowing down the processing characteristics of the kudney and liver functions,,,I guess common sense would lead one to believe that the methadone would be in your system longer giving you the effect of a time release type medicine like oxycontin..Thats just a guess on my part though..David
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.